# SDR UALA2010101503826

- Difficulty date: October 15, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,775 hours, 7,521 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN R52 IN AFT GALLEY INOP. ODOR OF ELECTRIC SMOKE. INBOUND CREW REPORTED, ODOR BUT NO SMOKE. FOUND CIRCUIT BREAKER  NOT TRIPPED. CLEANED SAUCE. OVEN R25 CHECKED WITH RUNNING FOR 20MIN, OPS NORMAL, NO ODOR.
